# SDR CALA9800882

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279103
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY FLOODLIGHT AT LAV B INOPERATIVE.  THE FLOODLIGHT WAS REPLACED IAW MM 33-50-00.
